Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

50 year old, feeling shaky after removal of breast and node due to breast cancer 16 days back. Causes ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi Im a 50 year old female and 16 days ago I had my breast and nodes removed due to breast cancer. Im sleeping and eating ok but I'm feeling shaky, wht would be causing this?
Posted Mon, 21 May 2012 in Breast Cancer
Answered by Dr. Chakravarthy Mazumdar 1 hour later

Thank you for the query.

It would have been useful if you had written about the current medication as well. Are you undergoing any radiotherapy? They are potential reasons for shaking of the body.

First check the temperature and blood pressure. If they are within normal limits then it could be post operative stress.

Post operation complications diminish gradually. The stress the body underwent will remain for a month or two.

The other reasons for shaking and shivering can because of cold or perception of cold. Emotions can cause shivering of the body. It can be caused by tiredness, stress, anxiety.

Since your sleep and appetite are normal I do not think you should worry about.

Hope I answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor